# SDR ASAA2023100845494

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,166 hours, 2,859 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #1 SHOWS FAIL / FAIL. GROUNDED - YES. RESET C/B AND PERFORMED BITE TEST REF B737-9 AMM 23-11-21 OPS CK GOOD.
